Alert archive / New York / High Wind Watches in 2020
High Wind Watch 5, NWS Buffalo, NY
NWS Buffalo, NY issued this high wind watch at Nov 13, 2020, 3:27 AM EST for 6 counties in New York. It took effect at Nov 15, 2020, 6:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 13, 2020, 3:27 AM EST (08:27 UTC)
- In effect from
- Nov 15, 2020, 6:00 AM EST
- Expired
- Nov 14, 2020, 3:31 AM EST
- In force
- Issued by
- NWS Buffalo, NY
Counties Chautauqua County, NY, Erie County, NY, Genesee County, NY, Monroe County, NY, Niagara County, NY, Orleans County, NY
The radar
The Buffalo radar (KBUF), 21 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.5 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1331 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
614 WWUS71 KBUF 130827 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 327 AM EST Fri Nov 13 2020 NYZ019-085-131700- /O.NEW.KBUF.HW.A.0005.201115T1100Z-201116T0600Z/ Chautauqua-Southern Erie- Including the cities of Jamestown, Orchard Park, and Springville 327 AM EST Fri Nov 13 2020 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT... * WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph possible. * WHERE...Chautauqua and Southern Erie counties. * WHEN...From Sunday morning through late Sunday night. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ NYZ001>003-010-011-131700- /O.NEW.KBUF.HW.A.0005.201115T1700Z-201116T0600Z/ Niagara-Orleans-Monroe-Northern Erie-Genesee- Including the cities of Niagara Falls, Medina, Rochester, Buffalo, and Batavia 327 AM EST Fri Nov 13 2020 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... * WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph possible. * WHERE...Niagara, Orleans, Monroe, Northern Erie, and Genesee counties. * WHEN...From Sunday afternoon through late Sunday night. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ Apffel
4 follow-up statements
640 WWUS71 KBUF 131630 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 1130 AM EST Fri Nov 13 2020 NYZ019-085-140030- /O.CON.KBUF.HW.A.0005.201115T1100Z-201116T0600Z/ Chautauqua-Southern Erie- Including the cities of Jamestown, Orchard Park, and Springville 1130 AM EST Fri Nov 13 2020 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT... * WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph possible. * WHERE...Chautauqua and Southern Erie counties. * WHEN...From Sunday morning through late Sunday night. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ NYZ001>003-010-011-140030- /O.CON.KBUF.HW.A.0005.201115T1700Z-201116T0600Z/ Niagara-Orleans-Monroe-Northern Erie-Genesee- Including the cities of Niagara Falls, Medina, Rochester, Buffalo, and Batavia 1130 AM EST Fri Nov 13 2020 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... * WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph possible. * WHERE...Niagara, Orleans, Monroe, Northern Erie, and Genesee counties. * WHEN...From Sunday afternoon through late Sunday night. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ TMA
013 WWUS71 KBUF 132113 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 413 PM EST Fri Nov 13 2020 NYZ019-085-140515- /O.CON.KBUF.HW.A.0005.201115T1100Z-201116T0600Z/ Chautauqua-Southern Erie- Including the cities of Jamestown, Orchard Park, and Springville 413 PM EST Fri Nov 13 2020 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT... * WHAT...South winds 25 to 35 mph with gusts up to 55 mph possible Sunday morning. Southwest winds 30 to 40 mph with gusts up to 60 mph possible Sunday afternoon and Sunday night. * WHERE...Chautauqua and Southern Erie counties. * WHEN...From Sunday morning through late Sunday night. * IMPACTS...Damaging winds could blow down trees and powerlines. Scattered power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ NYZ001>003-010-011-140515- /O.CON.KBUF.HW.A.0005.201115T1700Z-201116T0600Z/ Niagara-Orleans-Monroe-Northern Erie-Genesee- Including the cities of Niagara Falls, Medina, Rochester, Buffalo, and Batavia 413 PM EST Fri Nov 13 2020 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... * WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph possible. * WHERE...Niagara, Orleans, Monroe, Northern Erie, and Genesee counties. * WHEN...From Sunday afternoon through late Sunday night. * IMPACTS...Damaging winds could blow down trees and powerlines. Scattered power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ Hitchcock
442 WWUS71 KBUF 140245 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 945 PM EST Fri Nov 13 2020 NYZ019-085-141045- /O.CON.KBUF.HW.A.0005.201115T1100Z-201116T0600Z/ Chautauqua-Southern Erie- Including the cities of Jamestown, Orchard Park, and Springville 945 PM EST Fri Nov 13 2020 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT... * WHAT...South winds 25 to 35 mph with gusts up to 55 mph possible Sunday morning. Southwest winds 30 to 40 mph with gusts up to 60 mph possible Sunday afternoon and Sunday night. * WHERE...Chautauqua and Southern Erie counties. * WHEN...From Sunday morning through late Sunday night. * IMPACTS...Damaging winds could blow down trees and powerlines. Scattered power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ NYZ001>003-010-011-141045- /O.CON.KBUF.HW.A.0005.201115T1700Z-201116T0600Z/ Niagara-Orleans-Monroe-Northern Erie-Genesee- Including the cities of Niagara Falls, Medina, Rochester, Buffalo, and Batavia 945 PM EST Fri Nov 13 2020 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... * WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph possible. * WHERE...Niagara, Orleans, Monroe, Northern Erie, and Genesee counties. * WHEN...From Sunday afternoon through late Sunday night. * IMPACTS...Damaging winds could blow down trees and powerlines. Scattered power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ Hitchcock
077 WWUS71 KBUF 140831 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 331 AM EST Sat Nov 14 2020 NYZ019-085-141700- /O.UPG.KBUF.HW.A.0005.201115T1100Z-201116T0600Z/ /O.NEW.KBUF.HW.W.0004.201115T1100Z-201116T0600Z/ Chautauqua-Southern Erie- Including the cities of Jamestown, Orchard Park, and Springville 331 AM EST Sat Nov 14 2020 ...HIGH WIND WARNING IN EFFECT FROM 6 AM SUNDAY TO 1 AM EST MONDAY... * WHAT...South to southwest winds 25 to 40 mph with gusts up to 60 mph expected. * WHERE...Chautauqua and Southern Erie counties. * WHEN...From 6 AM Sunday to 1 AM EST Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NYZ001>003-010-011-141700- /O.UPG.KBUF.HW.A.0005.201115T1700Z-201116T0600Z/ /O.NEW.KBUF.HW.W.0004.201115T1500Z-201116T0600Z/ Niagara-Orleans-Monroe-Northern Erie-Genesee- Including the cities of Niagara Falls, Medina, Rochester, Buffalo, and Batavia 331 AM EST Sat Nov 14 2020 ...HIGH WIND WARNING IN EFFECT FROM 10 AM SUNDAY TO 1 AM EST MONDAY... * WHAT...Southwest winds 25 to 40 mph with gusts up to 65 mph expected. * WHERE...Niagara, Orleans, Monroe, Northern Erie, and Genesee counties. * WHEN...From 10 AM Sunday to 1 AM EST Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NYZ012-141700- /O.NEW.KBUF.HW.W.0004.201115T1500Z-201116T0600Z/ Wyoming- Including the city of Warsaw 331 AM EST Sat Nov 14 2020 ...HIGH WIND WARNING IN EFFECT FROM 10 AM SUNDAY TO 1 AM EST MONDAY... * WHAT...Southwest winds 25 to 40 mph with gusts up to 65 mph expected. * WHERE...Wyoming county. * WHEN...From 10 AM Sunday to 1 AM EST Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NYZ007-008-141700- /O.NEW.KBUF.HW.W.0004.201115T1500Z-201116T0600Z/ Jefferson-Lewis- Including the cities of Watertown and Lowville 331 AM EST Sat Nov 14 2020 ...HIGH WIND WARNING IN EFFECT FROM 10 AM SUNDAY TO 1 AM EST MONDAY... * WHAT...South winds 25 to 40 mph with gusts up to 60 mph expected. * WHERE...Jefferson and Lewis counties. * WHEN...From 10 AM Sunday to 1 AM EST Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NYZ013-014-020-021-141700- /O.NEW.KBUF.WI.Y.0013.201115T1500Z-201116T0400Z/ Livingston-Ontario-Cattaraugus-Allegany- Including the cities of Geneseo, Canandaigua, Olean, and Wellsville 331 AM EST Sat Nov 14 2020 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 11 PM EST SUNDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Livingston, Ontario, Cattaraugus, and Allegany counties. * WHEN...From 10 AM to 11 PM EST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Apffel
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this high wind watch went out at Nov 13, 12:59 AM EST, 2 hours 28 minutes earlier.
Area forecast discussion, Nov 13, 12:59 AM EST, 2 hours 28 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 1259 AM EST Fri Nov 13 2020 .SYNOPSIS... An area of high pressure will bring dry weather tonight. A few sprinkles or scattered light showers are possible Friday into Friday night east of the lakes as a weak front crosses the area. High pressure will pass to the south of the area on Saturday, providing another dry day. The weather turns active starting Sunday, with rain and the potential for high winds, followed by the potential for some lake effect snow Monday night through Tuesday night southeast of the lakes. && .NEAR TERM /THROUGH TONIGHT/... IR satellite imagery showing clear skies across the region this early morning. Clouds are just on our western horizon and will increase across our region this morning as moisture slowly increases with a mid and upper level shortwave trough approaching the region. Lows will generally be in the low to mid 30s, with some upper 20s east of Lake Ontario and in the colder Southern Tier valleys. Friday an upper level shortwave and at the surface weak cold front will cross our region. There will be an increase in clouds as a layer of moisture passes across our region ahead of this trough. Precipitation will be behind the front, as cooler air pours across the Great Lakes and lake induced equilibrium levels rise. Marginal lake instability, along with an increase in low level convergence ahead of increasing boundary layer winds could yield a few areas of sprinkles or scattered light showers. This would be primarily during the day Friday east of Lake Erie, and late in the day and through the evening hours east of Lake Ontario. Moisture depth rapidly depletes, with moisture thinning in the 925-850 hPa layer through the night as another area of high pressure arrives. The lower layer of moisture beneath the snow dendritic growth zone will not be favorable for snowflakes Friday night, with precipitation likely to remain in the liquid phase. With the airmass slightly cooler than previous model runs Friday and Friday night, have lowered temperatures at the surface a few degrees. Highs Friday will be in the mid 40s to around 50, and lows Friday night will be in the upper 20s to low 30s, with a few mid 30s possible near and downwind of the lakes. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... Strong to damaging winds remain possible Sunday into Sunday night. Strong shortwave trough and upper jet currently diving along the western coast of Canada deepens as it crosses Great Lakes to New England late Sunday. Associated sfc low deepens below 990mb over the Upper Great Lakes Sunday afternoon and to the lower 980s as it crosses the Ontario/Quebec border south of James Bay on Sunday evening. Along with deepening low, winds aloft are strong with good agreement on at least 50kt at H85/5kft and cold air advection will only increase mixing. Added to all this, pressure rises moving in enhance the isallobaric component to winds resulting in higher winds than what would be seen otherwise. Setup continues to look favorable for a high wind event to develop across western NY late Sunday into Sunday evening. If these trends stick, then we will start needing high wind watches and associated lakeshore flood watches. For now, both of these risks will continue to be mentioned in HWO. Ahead of the system, Saturday looks quiet with a few lingering light lake effect showers possible in the morning as H85 thermal trough and some low-level moisture finish rotating through. Moisture is shallow though so may just end up with some sprinkles or drizzle. Highs on Saturday a bit below normal in the mid 40s. Low temps Saturday night occur early before southerly winds increase in earnest later. By time precip arrives over western NY late Saturday night and east of Lake Ontario Sunday morning, would be in liquid form. Widespread rain then spreads across all of forecast area on Sunday due to height falls from approaching upper level trough and strong diffluence as 140+ kt upper jet lifts across northeast CONUS. Even though soundings indicate stable low-level profile most of day given the ongoing clouds and rain, south winds during the day could still gust to 30-40 mph given strong pressure falls pass north of the region ahead of the deepening low. As low pressure strengthens to around 982 mb Sunday evening while lifting over Quebec, cooler air will pour into the region behind the associated cold frontal passage Sunday night with 850mb temperatures dropping to around -6C by daybreak Monday. This will support a lake response, and possibly some wet lake effect snow showers east of the lakes Sunday night. && .LONG TERM /MONDAY THROUGH THURSDAY/... Colder and more wintry with lake effect snows through Wednesday. Cold front that crosses Sunday night will usher in a colder and more wintry pattern through most of next week. Upper level trough developing over eastern Canada to the northeast CONUS early in the week will not lose its grip until very late in the week. Monday, our region will be in a general subsident and drying regime behind the cold front and ahead of another shortwave/wave of low pressure that moves through Monday night into Tuesday. H85 temps of -4c to -6c have warmed over earlier guidance are now very marginal to support a lake response to the east of the lakes especially without synoptic moisture to supplement. That changes later Monday night into Tuesday though with arrival of secondary wave and secondary cold front which eventually lowers H85 temps down to -11c to -13c. This will result in more favorable lake effect setup Tuesday through Wednesday. Potential there with wave moving through for winds to become more southwest on Tuesday allowing for lake enhancement to affect more areas downwind of the lakes including Metro Buffalo and east end of Lake Ontario. At this time though temps on Tuesday both aloft to an extent and in the blyr remain marginal for only snow as ptype, so elevation and intensity of precip will probably both play a role in location of accumulating snow on Tuesday. After this wave and secondary cold front move through, winds will turn more wnw to nw Tuesday night into Wednesday directing the lake effect to areas more southeast of the lakes Tuesday night through Wednesday night. This period is most favored for several inches of snow given sufficiently cold temps aloft and plenty of supplemental moisture/cyclonic flow. It is looking likely we'll eventually need headlines for the lake enhanced/lake effect snow Tuesday through Wednesday. Arrival of low-level ridging will gradually diminish the lake effect later Wednesday night. Finally, on Thursday as the trough starts to exit and warm air advection develops aloft, could see some widespread light snow spread across the region serving as parting shot at the end of this bout of colder and wintry weather. && .AVIATION /06Z FRIDAY THROUGH TUESDAY/... For the 06Z TAFS a mid level shortwave trough will cross the region this TAF package, bringing an increase in moisture that will result in MVFR ceiling heights. A few sprinkles or a light rain shower is possible from this thin deck of clouds, but not worthy of placing in the TAF package as coverage area will be spotty, and any precipitation event short-lived. Tonight another area of high pressure will build towards the TAF region, bringing in drier air that by late tonight will erode the MVFR level stratus. Outlook... Saturday...VFR. Sunday...Showers with areas of MVFR, very windy. Monday...Showers with areas of MVFR, especially east of the lakes. Wet snow may mix in across higher terrain. Tuesday...Lake effect snow southeast of the lakes with local IFR. && .MARINE... After light winds into tonight, southwest winds will freshen on the eastern Great Lakes Friday afternoon as a trough crosses the region. This may produce a round of Small Craft Advisory conditions on Lake Erie Friday afternoon and evening, and Lake Ontario very late Friday afternoon through early Saturday morning. By far, bigger focus will be on strong and deepening low pressure late in the weekend that looks to bring southwest gales 35-40 kts to much of our waters late Sunday into Sunday night. Gale watches may be issued in the next day for this event. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...Hitchcock/SW NEAR TERM...Hitchcock/SW/Thomas SHORT TERM...JLA LONG TERM...JLA AVIATION...Thomas MARINE...Hitchcock/JLA
Hazardous weather outlook, Nov 12, 2:28 PM EST, 12 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 228 PM EST Thu Nov 12 2020 NYZ004-005-013-014-021-131930- Wayne-Northern Cayuga-Livingston-Ontario-Allegany- 228 PM EST Thu Nov 12 2020 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001>003-011-131930- Niagara-Orleans-Monroe-Genesee- 228 PM EST Thu Nov 12 2020 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong gusty winds are possible Sunday and Sunday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ010-019-085-131930- Northern Erie-Chautauqua-Southern Erie- 228 PM EST Thu Nov 12 2020 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong gusty winds and lakeshore flooding are possible Sunday and Sunday night. Accumulating lake effect snows are expected Monday night through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ012-020-131930- Wyoming-Cattaraugus- 228 PM EST Thu Nov 12 2020 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Accumulating lake effect snows are expected Monday night through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006-007-131930- Oswego-Jefferson- 228 PM EST Thu Nov 12 2020 This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong gusty winds and lakeshore flooding are possible Sunday afternoon through Monday morning. Accumulating lake effect snows are expected Monday night through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ008-131930- Lewis- 228 PM EST Thu Nov 12 2020 This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Accumulating lake effect snows are expected Monday night through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ040-041-LOZ042>045-062>065-131930- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 228 PM EST Thu Nov 12 2020 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Gales are possible late Sunday into Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-LOZ030-SLZ022-024-131930- Upper Niagara River and Buffalo Harbor-Lower Niagara River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 228 PM EST Thu Nov 12 2020 This Hazardous Weather Outlook is for portions of Lake Erie, Lake Ontario and Saint Lawrence River. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf JLA
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 13, 3:28 AM EST | Lakeshore Flood Watch | BUF | Chautauqua, Erie, Jefferson, Oswego | 24 hr |
| Nov 13, 3:39 AM EST | Gale Watch | BUF | 24 hr | |
| Nov 13, 3:39 AM EST | Small Craft Advisory | BUF | 33 hr |
Nearby
High Wind Watches in New York, 2020Every high wind watch in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.